# SDR ASAA201812287549

- Difficulty date: December 24, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 20,538 hours, 6,730 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014790
- Condition: Faulted
- Location: Rt Ram Air Exhau
- Part time: 7,115 hours, 2,308 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TRIP OFF LIGHT ON RECALL. GROUNDED - YES. PERFORMED BITE CHECK OF RH PACK/ZONE TEMP CONTROLLER PER B737-900 AMM 21-51-00/501. FOUND SRADA EXIT FAULT ILLUMINATED DURING PREV FLT. REPLACED R/H RAM AIR ACTUATOR (EXIT ACTUATOR) PER AMM 21-51-27 LINKAGE MOVES FREELY.  INSTALLATION TEST PASSED.
